# SDR SIMA200708206

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,419 hours, 5,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: M220D4N
- Condition: Failed
- Location: Cockpit
- Part time: 7,419 hours, 5,253 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLAPS SELECTED TO 45 DEGREES ON FINAL RECEIVED PAX OXY ON CAUTION MESSAGE, PASSENGER PUSH LIGHT ON.  PASSENGER OXYGEN MASK DEPLOYED IN CABIN.  REMOVED AND REPLACED RELAYS K130 AND K131.  PERFORMED OPERATIONAL CHECK, RETURNED AIRCRAFT TO SERVICE.
